# SDR CALA2016120501010

- Difficulty date: December 3, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 58,787 hours, 13,104 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ASSOCIATED EMERGENCY LIGHTS WITH BATTERY PACK M736 INOP. REMOVED AND REPLACED BATTERY PACK AT POSITION M736 AND TEST OF ASSOCIATED EMERGENCY LIGHTS FOUND NORMAL PER REF AMM 33-51-07.
